MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN ET TUBE,CUFFED ORAL,SPIRAL-FLEX 7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SHERIDAN ET TUBE,CUFFED ORAL,SPIRAL-FLEX 7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-12514
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "(b)(6) 2025, it was discovered that the balloon tube was leaking at the side of the connection to the cannula when doing testing before using on patient.Change new tube.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint of "leak - device leak - tube" was confirmed based upon the sample received.The customer returned one unit 5-12514 et tube, cuffed oral, spiral-flex 7.0 for investigation.The returned et tube was found to have a hole in its inflation line near the "20" cm mark on the tube, underneath the bite block.The hole prevented the balloon cuff from being able to stay inflated.It is unlikely that this type of damage was present at the time of manufacturing.All et tubes are 100% inspected for inflation and deflation at manufacturing by inflating the cuffs and allowing them to remain inflated for four hours prior to being deflated.Therefore, it is unlikely that the root cause is manufacturing related.There was no damage to the bite block, so it is unknown how the inflation line got a hole in it beneath the bite block.A device history record review was performed, and no relevant findings were identified.The root cause could not be established for this complaint issue.This appears to be an isolated incident.Teleflex will continue to monitor and trend on this issue.
 
Event or Problem Description
It was reported that: "on (b)(6) 2025, it was discovered that the balloon tube was leaking at the side of the connection to the cannula when doing testing before using on patient.Change new tube.".

Brand Name
SHERIDAN ET TUBE,CUFFED ORAL,SPIRAL-FLEX 7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22607374
Report Number3003898360-2025-00574
Device Sequence Number20198064
Product Code BTR
UDI-Device Identifier04026704397310
UDI-Public(01)04026704397310(11)231008(17)281007(10)73K2300117(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K844296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-12514
Device Lot Number73K2300117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown